# SDR 96ZZZM1198

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Elect Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED PROXIMITY ELECTRONICS UNIT.  OPERATIONAL CHECK NORMAL.
